IEEE - Institute of Electrical and Electronics Engineers, Inc. - Control-theoretic design of iterative methods for symmetric linear systems of equations

2009 Joint 48th IEEE Conference on Decision and Control (CDC) and 28th Chinese Control Conference (CCC)

Author(s): Bhaya, A. ; Bliman, P.-A. ; Pazos, F.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2009
Conference Location: Shanghai, China, China
Conference Date: 15 December 2009
Page(s): 115 - 120
ISBN (CD): 978-1-4244-3872-3
ISBN (Paper): 978-1-4244-3871-6
ISSN (CD): 0191-2216
ISSN (Paper): 0191-2216
DOI: 10.1109/CDC.2009.5399581
Regular:

Iterative methods for linear systems with a symmetric positive definite coefficient matrix are designed from a control-theoretic viewpoint. In particular, it is shown that a control-theoretic... View More

Advertisement